JournalsprimsVol. 35, No. 6pp. 921–933

A Generalization of the Radon–Nikodym Property in Dual Banach Spaces, Fragmentedness, and Differentiability of Convex Functions

  • Minoru Matsuda

    Shizuoka University, Japan
A Generalization of the Radon–Nikodym Property in Dual Banach Spaces, Fragmentedness, and Differentiability of Convex Functions cover
Download PDF

Abstract

For non-empty bounded subsets A of Banach spaces, we introduce the notion of the A-Radon–Nikodym property in dual Banach spaces, a slight generalization of the Radon–Nikodym property in such spaces. Making the effective use of this notion and a weak*-measurable function constructed here, we give a direct study of some related properties (especially, A-fragmentedness) of weak*-compact subsets of dual Banach spaces.

Cite this article

Minoru Matsuda, A Generalization of the Radon–Nikodym Property in Dual Banach Spaces, Fragmentedness, and Differentiability of Convex Functions. Publ. Res. Inst. Math. Sci. 35 (1999), no. 6, pp. 921–933

DOI 10.2977/PRIMS/1195143362